login
Theta series of (putative) extremal 2-modular even lattice in dimension 24.
0

%I #6 Nov 23 2015 06:20:32

%S 1,0,3024,258048,6317136,71221248,546017472,2884460544,12928522320,

%T 45777715200,150505102944,416199168000,1118291799744,2614324543488,

%U 6094814495616,12617948012544,26477575321680

%N Theta series of (putative) extremal 2-modular even lattice in dimension 24.

%H H.-G. Quebbemann, <a href="http://dx.doi.org/10.1006/jnth.1995.1111">Modular lattices in Euclidean spaces</a>, J. Number Theory, 54 (1995), 190-202.

%K nonn

%O 0,3

%A _N. J. A. Sloane_.